# SDR YENA2024092401299

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CARGO DOOR SURROUND STRUCTURE FOUND CORROSION ON FUSELAGE SKIN AT ATTACHMENT HOLES UNDER LOWER SCUFF PLATES; REF AVIANOR WO: A49107 NR# 1022. FWD CARGO DOOR BOTTOM SKIN UNDERNEATH SCUFF PLATES TEMPORARY REPAIR CARRIED OUT IAW GREO# 500-53-21-100 REV E AND IAW AC24-1043-01 AND REO# 500-53-21-916. TEMP DISPO, DVI AT INTERVALS NOT TO EXCEED 1000 FH. TEMP REPAIR IS VALID FOR 10000 FH FROM TIME OF INCORPORATION. EC# AC24-1043-01.
